# SDR DBCA2014072300002

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N110WS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258388
- Aircraft time: 6,084 hours, 3,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: S25FC69331
- Condition: Sheared
- Location: Entry Door
- Part time: 6,084 hours, 3,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION CREW FOUND THE MAIN ENTRANCE DOOR SUPPORT ROD SHEARED.  CREW CONTACTED MX.   MX CONTACTED ILG FOR SUPPORT.  ILG REPLACED SUPPORT ROD WITH NEW.
